# SDR FDEA201009243698

- Difficulty date: September 24, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 65,589 hours, 14,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, MAIN LANDING GEAR SUPPORT UPPER DOUBLER AT XORS 277 FOUND CORROSION.  CARRIED OUT   RECTIFICATION AS PER E.A. 1-5730-143750.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 111.
